# SDR HNAA2016061300174

- Difficulty date: June 12, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N812EX
- Make and model: Dhav DHC8102
- Aircraft serial: 312
- Aircraft time: 58,459 hours, 65,284 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF FOR AUTOFEATHER FAILING TO ARM ON TAKEOFF ROLL AND TAKEOFF WARNING HORN ALSO SOUNDED.  NO ASSOCIATED CAUTION LIGHTS ILLUMINATED WITH WARNING HORN, CAPTAIN WAS CONFUSED ABOUT HISTORY.  PERFORMED HI SPEED TAXI, DURING TAKEOFF CONFIGURATION ARMED AUTOFEATHER,  WARNING HORN DID NOT SOUND OFF.  NO DEFECTS NOTED AT THIS TIME. OK FOR SERVICE.
